Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Milwaukee, WI

June 19, 2009Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 8:35 AM CDT for Lafayette County, Wisconsin. It was in force for 85 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 8:35 AM CDT (13:35 UTC)
Expired
Jun 19, 2009, 10:00 AM CDT
In force
85 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 128 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:55 AM CDTTSTM WND DMGBenton, WIPOWER POLE BENT OVER AT A 45 DEGREE ANGLE
Jun 19, 9:28 AM CDTTSTM WND DMG2 W Shullsburg, WITREE ACROSS SILVERTHORN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:14 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 191335
SVRMKX
WIC065-191500-
/O.NEW.KMKX.SV.W.0022.090619T1335Z-090619T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1000 AM CDT

* AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 22 MILES
  SOUTHWEST OF BENTON...OR 18 MILES WEST OF GALENA...AND WAS MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...
  SHULLSBURG...
  ARGYLE...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
THE STATE OF IOWA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1335Z 258DEG 34KT 4243 9078

$$

GEHRING
5 follow-up statements
000 
WWUS53 KMKX 191351
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 AM CDT FRI JUN 19 2009

WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
851 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...

AT 851 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF PLATTE MOUNDS 
TO 11 MILES SOUTHWEST OF NEW DIGGINGS TO 24 MILES SOUTHWEST OF NEW 
DIGGINGS...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
BENTON BY 900 AM CDT...
NEW DIGGINGS AND LEAD MINE BY 905 AM CDT...
LESLIE...PLATTE MOUNDS...SHULLSBURG AND BELMONT BY 910 AM CDT...
GRATIOT AND DARLINGTON BY 925 AM CDT...
SOMERS BY 935 AM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1351Z 257DEG 37KT 4271 9063 4245 9046
          4222 9049

$$
KAPELA
000 
WWUS53 KMKX 191409
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CDT FRI JUN 19 2009

WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
909 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...

AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM LESLIE TO SHULLSBURG TO 17 MILES 
SOUTH OF NEW DIGGINGS...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
GRATIOT AND DARLINGTON BY 920 AM CDT...
SOMERS...LAMONT...YELLOWSTONE LAKE STATE PARK AND YELLOWSTONE LAKE ST
PARK BY 930 AM CDT...
WOODFORD AND ARGYLE BY 935 AM CDT...
BLANCHARDVILLE BY 940 AM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1408Z 257DEG 37KT 4279 9035 4253 9018
          4230 9021

$$

KAPELA
000 
WWUS53 KMKX 191423
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CDT FRI JUN 19 2009

WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
923 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...

AT 922 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE 
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS AROUND 70 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES 
NORTHWEST OF YELLOWSTONE LAKE ST PARK TO SOUTH WAYNE TO 16 MILES 
SOUTH OF SOUTH WAYNE...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
WOODFORD...YELLOWSTONE LAKE STATE PARK...YELLOWSTONE LAKE ST PARK AND
ARGYLE BY 930 AM CDT...
BLANCHARDVILLE BY 935 AM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1422Z 257DEG 40KT 4283 9010 4257 8994
          4234 8997

$$

KAPELA
000 
WWUS53 KMKX 191437
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT FRI JUN 19 2009

WIC065-191500-
/O.CON.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
937 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR LAFAYETTE COUNTY...

AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLANCHARDVILLE TO 7 MILES
SOUTHEAST OF WOODFORD TO 15 MILES SOUTH OF SOUTH WAYNE...MOVING EAST
AT 45 MPH.

THE PUBLIC REPORTED TREES DOWN IN THE SHULLSBURG AREA AROUND 930 AM 
CDT.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1435Z 257DEG 40KT 4286 8991 4260 8975
          4237 8979

$$


MBK
000 
WWUS53 KMKX 191454
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 AM CDT FRI JUN 19 2009

WIC065-191502-
/O.EXP.KMKX.SV.W.0022.000000T0000Z-090619T1500Z/
LAFAYETTE WI-
954 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY EXPIRES AT
1000 AM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 
MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. THE 
STRONG TO SEVERE THUNDERSTORMS HAVE JUST ABOUT EXITED FAR EASTERN 
LAFAYETTE COUNTY...HENCE THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE AT 10 AM. 

LAT...LON 4281 9043 4282 9037 4281 8989 4281 8984
      4250 8984 4250 9042
TIME...MOT...LOC 1452Z 257DEG 40KT 4290 8966 4264 8951
          4241 8955

$$
MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:00 AM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jun 19, 4:00 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 AM CDT FRI JUN 19 2009

.DISCUSSION...FORECAST FOCUS ON CONVECTIVE TIMING AND SEVERITY
TODAY INTO THIS EVENING...THEN PATTERN SHIFTS TO GENERALLY QUIET
WITH A FEW WRINKLES HERE AND THERE.

TODAY-
WHILE OVERNIGHT STORMS LARGELY WAA INDUCED WITH 850
FORCING...WHICH IS PROGGD TO WANE TOWARDS 12Z AS LOW LEVEL JET
DIMINISHES. ONE LAST GASP OF THIS COMING ACROSS THE SOUTHERN TWO
TIERS OF COUNTIES. THE TRIGGER TODAY WILL BE THE SHORTWAVE TROUGH
THAT LOOKS FAIRLY NEGATIVE TILTED AS IT APPROACHES. ALREADY SIGNS
OF THIS WITH CONVECTION BLOSSOMING ACROSS NEBRASKA MOVING INTO
WESTERN IOWA. RATHER IMPRESSED WITH THE 200-300 MILLIBAR SPEED
MAX THAT ROUNDS THE BASE OF THE WAVE AND AIMS RIGHT INTO OUR CWA
THIS AFTERNOON. CAPE VALUES FROM BOTH THE NAM AND GFS EXCEED 2000
J/KG...AND AT THE MOMENT...DO NOT SEE EXTENSIVE ENOUGH LOW CLOUD
COVER UPSTREAM TO BE TOO CONCERNED ABOUT A SIGNIFICANT LOSS IN
PROGGD CAPE. ONGOING CONVECTION LIKELY TO KEEP THE WARM FRONT
SHUNTED SOUTH FOR A TIME...BUT FEEL ENOUGH MOMENTUM WILL EASILY
CARRY IT BACK TO THE NORTH ALLOWING FOR WARM TEMPS AND TROPICAL
DEW POINTS IN THE 70S TO SNEAK BACK INTO THE CWA. GIVEN ABUNDANT
RAINFALL WHICH FELL FROM THESE OVERNIGHT STORMS...CONCERNED ABOUT
ADDITIONAL FLOODING. FOR NOW WILL HOLD OFF BASED ON COORD WITH
SURROUNDING OFFICES AND WITH SOME QUESTION OF PLACEMENT OF
HEAVIEST QPF.

TONIGHT-
850-500 MILLIBAR TROUGH AXES SHIFT EAST OF THE AREA AROUND OR
SHORTLY AFTER MIDNIGHT...THUS WILL ELMINATE POPS AFTER 6Z...GFS AND
NAM BOTH HAVE THE DRY LOOK.

SATURDAY-
DRY ANTICYCLONIC FLOW WILL MAKE FOR A PLEASANT DAY.

SUNDAY-
MODELS DIVERGE A BIT WITH NAM/ECMWF/CANADIAN SHOWING INCREASING WAA
PATTERN AND QPF AFFECTING THE CWA INTO SUNDAY NIGHT. THIS DUE TO THE
APPROACH OF NORTHERN PLAINS UPPER TROUGH. MEANWHILE THE GFS SHOWS
WEAK VORTS SPILLING SOUTHEAST ACROSS THE AREA ON THE PERIPHERY OF
LOOSELY DEFINED UPPER RIDGE AXIS. KEEPING THE SLIGHT CHANCE GOING
DOESNT SEEM TO BE A BAD WAY TO GO AT THIS POINT GIVEN THE MIXED
SIGNALS.

MONDAY-
THE WAA SIGNAL WITH A WEAK RIPPLE MAKES FOR A CONTINUED SLIGHT
CHANCE OF TSTORMS. ALL MODELS IN AGREEMENT WITH THIS EXCEPT THE GFS.

TUESDAY-
UPPER RIDGE BUILDING ACROSS. INCREASED ANTICYCLONIC FLOW. 850 RIDGE
AXIS TO OUR WEST. SURFACE RIDGE POSITION SUGGESTS A SE COMPONENT.

&&

.AVIATION...PERIODS OF SHOWERS AND TSTORMS WILL CONTINUE OVER SRN WI
TODAY AND TNT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA MOVE
ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE
EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE
MORE INTENSE TSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...COLLAR
AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jun 19, 5:38 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 AM CDT FRI JUN 19 2009

WIZ046-047-051-052-056>060-062>072-201045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
538 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY
FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE
AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE
HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN
SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

LMZ643>646-201045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
538 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY
FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE
AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE
HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN
SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY.

WWW.WEATHER.GOV/MKX

GEHRING

In the hours before

Local storm report, Jun 19, 6:34 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     HAIL             JANESVILLE              42.68N 89.02W
06/19/2009  M1.00 INCH       ROCK               WI   TRAINED SPOTTER

            NO DAMAGE SEEN

&&

SCHAAR
Local storm report, Jun 19, 7:02 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 N WATERTOWN           43.22N 88.72W
06/19/2009  M4.10 INCH       DODGE              WI   PUBLIC

            OVERNIGHT RAIN TOTAL

0700 AM     HEAVY RAIN       2 NE STURTEVANT         42.72N 87.87W
06/19/2009  M1.90 INCH       RACINE             WI   PUBLIC

            OVERNIGHT RAIN TOTAL

&&

SCHAAR
Special weather statement, Jun 19, 8:02 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
802 AM CDT FRI JUN 19 2009

WIZ069-070-191400-
ROCK-WALWORTH-
802 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORM MOVING THOUGH SOUTHERN ROCK COUNTY...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF BELOIT...MOVING EAST NORTHEAST
AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BELOIT BY 815 AM CDT...
  CLINTON BY 830 AM CDT...
  SHARON BY 840 AM CDT...
  DARIEN BY 845 AM CDT...
  DELAVAN LAKE AND WILLIAMS BAY BY 855 AM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN
DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 19, 8:12 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 AM CDT FRI JUN 19 2009

WIZ070-072-191400-
KENOSHA-WALWORTH-
812 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WALWORTH COUNTY...

AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF TWIN LAKES...MOVING
EAST-NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SOUTH OF FONTANA-ON-GENEVA LAKE BY 820 AM CDT...
  PELL LAKE AND GENOA CITY BY 835 AM CDT...
  POWERS LAKE AND TWIN LAKES BY 840 AM CDT...
  SILVER LAKE AND CAMP LAKE BY 850 AM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN
DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KAPELA
Special weather statement, Jun 19, 8:20 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 AM CDT FRI JUN 19 2009

WIZ069-070-191345-
ROCK-WALWORTH-
820 AM CDT FRI JUN 19 2009

...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN ROCK COUNTY...

AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELOIT...MOVING EAST NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CLINTON BY 835 AM CDT...
  DARIEN AND SHARON BY 845 AM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN
DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KAPELA
Special weather statement, Jun 19, 8:34 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 AM CDT FRI JUN 19 2009

WIZ070-072-191345-
KENOSHA-WALWORTH-
834 AM CDT FRI JUN 19 2009

...SOUTHERN WALWORTH COUNTY STORM WEAKENING...

AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THEH PREVIOUSLY STRONG THUNDERSTORM MOVING EAST NORTHEAST THROUGH
SOUTHERN WALWORTH COUNTY HAS WEAKENED CONSIDERABLY. IT WILL
GRADUALLY FALL APART AS IT REACHES THE TWIN LAKES AREA BY 845 AM.

ONLY LIGHT TO MODERATE RAINS AND SOME LIGHTNING ARE EXPECTED.

KAPELA

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 18, 10:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk61 min
Jun 18, 11:01 PM CDTSevere Thunderstorm WarningMKXDane59 min
Jun 18, 11:02 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson43 min
Jun 18, 11:10 PM CDTTornado WarningMKXIowa50 min
Jun 18, 11:18 PM CDTSevere Thunderstorm WarningMKXColumbia42 min
Jun 18, 11:44 PM CDTFlash Flood WarningMKXDane, Iowa, Sauk5 hr
Jun 18, 11:51 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette54 min
Jun 18, 11:52 PM CDTSpecial Marine WarningMKX113 min
Jun 19, 12:01 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Washington, Waukesha59 min
Jun 19, 12:04 AM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha4 hr
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Lafayette, Rock72 min
Jun 19, 12:29 AM CDTSevere Thunderstorm WarningMKXIowa36 min
Jun 19, 12:33 AM CDTFlash Flood WarningMKXKenosha, Racine, Rock, Walworth4 hr
Jun 19, 12:51 AM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth54 min
Jun 19, 12:52 AM CDTTornado WarningMKXRock53 min
Jun 19, 12:56 AM CDTTornado WarningMKXMilwaukee, Racine, Waukesha40 min
Jun 19, 1:03 AM CDTSpecial Marine WarningMKX117 min
Jun 19, 1:11 AM CDTTornado WarningMKXRock31 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine52 min
Jun 19, 1:32 AM CDTFlash Flood WarningMKXGreen, Lafayette4 hr
Jun 19, 1:37 AM CDTRiver Flood WarningMKXMilwaukee10 hr
Jun 19, 1:42 AM CDTRiver Flood WarningMKXMilwaukee2 hr
Jun 19, 3:05 AM CDTRiver Flood WarningMKXWaukesha3 days
Jun 19, 8:12 AM CDTRiver Flood WarningMKXLafayette45 hr
Jun 19, 8:16 AM CDTRiver Flood WatchMKXGreen13 hr
Jun 19, 8:17 AM CDTRiver Flood WarningMKXGreen, Rock37 hr
Jun 19, 8:58 AM CDTSevere Thunderstorm WarningMKXGreen77 min
Jun 19, 9:33 AM CDTSevere Thunderstorm WarningMKXRock65 min
Jun 19, 9:47 AM CDTRiver Flood WatchMKXKenosha11 hr
Jun 19, 11:48 AM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more14 hr
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningMKXMarquette52 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake35 min
Jun 19, 5:11 PM CDTFlash Flood WarningMKXGreen, Kenosha, Racine, Rock, Walworth5 hr
Jun 19, 5:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 19, 5:41 PM CDTTornado WarningMKXKenosha49 min
Jun 19, 6:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jun 19, 6:55 PM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.